RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chebyshevskii Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chebyshevskii Sb., 2007, Volume 8, Issue 2, Pages 13–23 (Mi cheb236)  

Effective estimates for generalized linear global relations

T. R. Azamatov

M. V. Lomonosov Moscow State University

Abstract: The paper presents a theorem which gives a completely effective solution to the problem of the non-existence of a linear generalized global relation.

Full text: PDF file (338 kB)
References: PDF file   HTML file

Bibliographic databases:
UDC: 511.36
MSC: 11J61 (11J91)
Received: 25.10.2007

Citation: T. R. Azamatov, “Effective estimates for generalized linear global relations”, Chebyshevskii Sb., 8:2 (2007), 13–23

Citation in format AMSBIB
\Bibitem{Aza07}
\by T.~R.~Azamatov
\paper Effective estimates for generalized linear global relations
\jour Chebyshevskii Sb.
\yr 2007
\vol 8
\issue 2
\pages 13--23
\mathnet{http://mi.mathnet.ru/cheb236}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2640998}
\zmath{https://zbmath.org/?q=an:1261.11054}


Linking options:
  • http://mi.mathnet.ru/eng/cheb236
  • http://mi.mathnet.ru/eng/cheb/v8/i2/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:87
    Full text:35
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020